# SDR REXA2013080201633

- Difficulty date: August 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER LT LOWER TRANSCOWL COAMING DOUBLER CHAFED ON FWD OTBD EDGE.  BLENDED AND PERFORMED LIMITS CHECK ON COAMING DOUBLER. LIMITS CHECK GOOD IAW REO 670-54-21-1028.  FUNCTIONAL CHECKED GOOD IAW CMM 78-30-00.
